# SDR J7SA2020111800242

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 7,230 hours, 4,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REPLACED THE FWD AND AFT EMERGENCY LIGHT BATTERIES WITH INSPECTED UNITS, IAW EMB 505 AMM 33-52-01.  PERFORMED THE BATTERY OPERATIONS CHECKS ON BOTH UNITS.  FWD P/N 6450LS-00; S/N 001283.  AFT P/N 6450LS-00; S/N 001662.
